# SDR 2014FA0000527

- Difficulty date: August 25, 2014
- Submitted: September 10, 2014
- Operation: General aviation
- Aircraft: N521JT
- Make and model: Cessna 172S
- Aircraft serial: 172S8013
- Aircraft time: 6,091 hours
- Engine: Lyc IO360A1C
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Part serial: UNKNOWN
- Condition: Inoperative
- Location: Electrical
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: H

## Discrepancy

ON APPROACH, THE LOW VOLTAGE LIGHT ILLUMINATED.   RESET OF THE ELECTRICAL SYS WAS UNSUCCESSFUL. ELECTRICAL LOAD WAS MINIMIZED WITH AN UNEVENTFUL LANDING.  THE ELECTRICAL SYSTEM WAS TROUBLESHOT AND THE ALTERNATOR WAS FOUND AT FAULT, NOT CHARGING.  ALTERNATOR WAS REPLACED.
